# SDR ASAA11510617

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 13,792 hours, 4,336 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL.  TESTED PACK CONTROLLER LT SIDE HAD A TCV SENSOR FAULT.  RESET CONTROLLER AND RAN SYSTEM IAW AMM 21 00 00 800 803 AND 21 00 00 800 804.  GROUND FUNCTIONAL CHECK GOOD.  NO FAULTS ON RECALL.  RETESTED SYSTEM CONTROLLER LT SIDE AND NO FAULTS.  SYSTEM READY FOR CONTINUED SERVICE.
